# SDR ASOA2013111509409

- Difficulty date: October 26, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,936 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR ANGLE HAS AREA OF CORROSION AT BS 513. REPAIRED IAW ECTC REO 601R-53-41-666 01 AND REO 601R-53-41-666, REV C.
